# SDR FDEA201103291220

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPT BS 1500-1520, LBL3 INTERCOSTAL LOWER EDGE HAS   CORROSION.  CORRODED INTERCOSTAL BETWEEN BS 1500 AND BS 1520, LBL 3, R & R BY FABRICATED PART IAW SRM 51-40-02.  REPAIR IS CLASSIFIED AS MINOR.
